MAUDE Adverse Event Report: ST. JUDE MEDICAL FIRMAP¿ CATHETER 50MM, US EDM; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL FIRMAP¿ CATHETER 50MM, US EDM; ELECTRODE RECORDING CATHETER
Model Number AR064050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an atrial fibrillation ablation, a cardiac effusion occurred.The patient became hypotensive and an intracardiac ultrasound was used to visualize the pericardium.A minimal amount of pericardial effusion was noted but no intervention or further treatment was administered.Despite the blood pressure normalizing, the procedure was cancelled.The patient was stabilized.
 
Additional Manufacturer Narrative
One firmap¿ catheter 50mm, us edm was received for investigation.No visual anomalies were noted with the returned device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event pericardial effusion is unknown.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
FIRMAP¿ CATHETER 50MM, US EDM
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8778864
Report Number3005334138-2019-00366
Device Sequence Number16669858
Product Code MTD
UDI-Device Identifier00810591020017
UDI-Public00810591020017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberAR064050
Device Catalogue NumberAR064050
Device Lot NumberTPR110117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR